# SDR Z5FA2014061954901

- Difficulty date: June 19, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N508UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Aircraft time: 7,705 hours, 5,529 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN329R
- Condition: Defective
- Location: Rt Mlg
- Part time: 7,705 hours, 5,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 240, THE LOW BRAKE PRESS & ANTI-SKID ANNUNCIATOR ILLUMINATED.  CREW PERFORMED ABNORMAL CHECKLIST.  NOTIFIED ATC OF SITUATION.  DIVERTED DID NOT DECLARE AN EMER BUT REQUESTED EMER VEHICLES TO BE STANDING BY.  THE TOWER DECLARED AN EMER ACFT LANDED ON RWY 19R UNEVENTFULLY.  ACFT CURRENTLY IN MX.   FOUND A DEFECTIVE DOWN & LOCK SWITCH ON THE RT MAIN GEAR ACTUATOR.  DEFECTIVE SWITCH REPLACED, OPERATIONAL CHECK PERFORMED & ACFT WAS APPROVED FOR RETURN TO SERVICE.
